# SDR SWAA2016032850256

- Difficulty date: March 22, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 60,834 hours, 35,579 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 251A12403
- Part serial: 1812
- Condition: Loose
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 SPOILER ACTUATOR HOUSING PIVOT LOOSE & LEAKING HYD FLUID.  R & R NR 4 SPOILER ACTUATOR IAW MM.
